Compatibility Operators for Degenerate Elliptic Equations on the Ball and Heisenberg Groups.
Mathematische Zeitschrift, Tome 187 (1984), pp. 289-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
degenerate elliptic equations, Heisenberg group, elliptic operators generalizing the Laplace-Beltrami operator in the Bergman metric on the Siegel domain, compatibility operators, transformation law, Cayley transform
@article{MZ_1984__187_173491,
author = {C. Robin Graham},
title = {Compatibility {Operators} for {Degenerate} {Elliptic} {Equations} on the {Ball} and {Heisenberg} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {289--304},
year = {1984},
volume = {187},
zbl = {0538.47031},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__187_173491/}
}
C. Robin Graham. Compatibility Operators for Degenerate Elliptic Equations on the Ball and Heisenberg Groups.. Mathematische Zeitschrift, Tome 187 (1984), pp. 289-304. http://geodesic.mathdoc.fr/item/MZ_1984__187_173491/